# SDR AALA202510100315

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 69,421 hours, 29,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 14C EMERGENCY EXIT SIGN POPPED OUT ON ONE SIDE. REINSTALLED 14C SEAT EMERGENCY EXIT LIGHT ASSEMBLY.
